# SDR DALA2018081094982

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,542 hours, 37,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Guard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD WAS BROKEN.  FOUND THE SPRING BROKEN ON THE SWITCH GUARD. REPLACED THE GUARD.
